I was on the depo shot for about 3 years, I got off the shot and had unprotected sex for 3 months. I got back on the pill (after making sure I was not pregnant) for a month and then stopped taking it because my blood pressure went up. (did have unprotected sex after stopping) I had a period the last week in feb and am expecting it any day now. I have for the past week or so been feeling kindof crampy and twitchy in my tumy. I also sometimes feel full or bloated. This past weekend I got heart burn (bad, lasting 2 days) after eating stuff that never gave me heart burn before. I also never get car sick, but this weekend I got this icky feeling while in the car after dark. My boobs aren't sore all the time, but the do hurt a little bit when I first take my bra off. I sometimes get a headache but i'm not sure if that is because of lack of nic. Or caff, or someting else. I also have gotten dizzy once or twice while just sitting still. I am 5 days late, but I don't know if it could be becuase my cycles are still messed up because of the shot, or if I am pregnant.
I'm not sure if I should test this soon or wait another week. I don't want to test too soon it come up neg and then I still don't start and I have to buy more test.
I'm not really stressing over it because I know that my boyfriend and I would be happy either way (but I would like to be).
Has anyone else been on the shot ? If so what went on after getting off of it? I'm just trying to figure out if this is because of that or because i'm pregnant. Advice anyone?